On the Lebesgue-Stieltjes integral

Mott, Thomas E.

Portugaliae mathematica (1961)

  • Volume: 20, Issue: 4, page 199-230
  • ISSN: 0032-5155

How to cite


Mott, Thomas E.. "On the Lebesgue-Stieltjes integral." Portugaliae mathematica 20.4 (1961): 199-230. <http://eudml.org/doc/114864>.

author = {Mott, Thomas E.},
journal = {Portugaliae mathematica},
keywords = {differentiation and integration of real functions; measure theory},
language = {eng},
number = {4},
pages = {199-230},
publisher = {Sociedade Portuguesa de Matemática},
title = {On the Lebesgue-Stieltjes integral},
url = {http://eudml.org/doc/114864},
volume = {20},
year = {1961},

AU - Mott, Thomas E.
TI - On the Lebesgue-Stieltjes integral
JO - Portugaliae mathematica
PY - 1961
PB - Sociedade Portuguesa de Matemática
VL - 20
IS - 4
SP - 199
EP - 230
LA - eng
KW - differentiation and integration of real functions; measure theory
UR - http://eudml.org/doc/114864
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.